Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

POC, thyroid, dronis 20, irregular periods, thyronorm 50 mg, headache, low libido, dryness

Hi! I am married and having a problem of POC & Thyroid . I was taking dronis 20 for my irregular periods and still taking thyronorm 50 mg. I have stopped talking droins since one month because i was having severe headache for constant 20-25 days. Now m facing a problem of low libido, no orgasm , dryness. Plz help is it because of dicontinuation of dronis 20 or somehting else. Thanks.
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern you have not mentioned your age this was very important here, if you are above 40 years old then the chances of menopause would be likely, you need to continue the medicine for thyroid problem and for the menses you need to discontinue the medicine, if you would have mentioned the age then it would be convenience to advise you, take care and have nice day.
Answered: Thu, 8 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor